# SDR ASAA2023032042433

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,862 hours, 15,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17F LOWER EXIT LIGHT / SIGN BROKEN. GROUNDED - YES. RE-SECURED 17F LOWER EXT LIGHT SIGN PER B737-800 AMM 33-51-00 OPS TEST NORMAL.
